ITEM METADATA RECORD
Title: Equivalence of von Neumann regular and Idempotent matrices
Authors: Huylebrouck, Dirk # ×
Issue Date: 1991
Publisher: Mathematical Institute, Academy of Sciences of the Czech Republic
Series Title: Czechoslovak Mathematical Journal vol:41 issue:1 pages:44-50
ISSN: 0011-4642
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
CzechMathJ_41-1991-1_4.pdf Published 617KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science